# SDR DALA2023072505979

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR MEMBRANE WAS FOUND BTW STA Y 813-832 AND X=-44 TO X=-54 AT PAX CABIN. SUMMARY OF NRC 00648: FLOOR MEMBRANE BTW STA Y 813-832 AND X=-44 TO X=-54 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 PAR 5 FIG 221. (LP #2880828)
